# SDR AWXA200600912

- Difficulty date: June 4, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 22,061 hours, 8,474 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Washer
- Condition: Missing
- Location: Crew O2 Sys
- Component: O2 Bottle
- Component part number: 89151114
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - DIVERSION - FLT 0050 - DURING CRUISE, CREW NOTICED O2 DEPLETED, SHOWED -REG LO PR- ON LOWER ECAM.  DESCENDED TO 10K FEET AND DIVERTED TO ORD WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED O2 BOTTLE IAW AWA TASKCARD R2A35301.  ALSO FOUND O2 LINE LEAKING FROM TRANSMITTER TO REGULATOR.  LINE WAS REPLACED FROM REGULATOR TO TRANSMITTER.  OPS CHECK GOOD.  ON 09MAY06 CREW O2 WAS FOUND TO BE TOTALLY DEPLETED.  CONICAL WASHER WAS FOUND MISSING AND WAS INSTALLED.  FOLLOW UP HAS BEEN ISSUED TO PERFORM HELI TEST.
